The Skin Becomes Hard After Blisters?
, I want to ask. My feet, at the top of the left and right little joints, have been blisters. Then my mom said, try giving betadine. I already gave it, but it’s not routine. now the skin is a bit dry but it’s not hard gt, but it doesn’t hurt that much. If the shoes just hurt. I wonder how? I want to attach photos but can’t.
Good evening, thanks for asking at HealthReplies.com. The liquid that your mother recommends contains povidone iodine and is useful in killing bacteria in the wound, so there is no infection that can prolong the healing process. So far this drug cannot have side effects such as hardening of the skin, so what you experience may be caused by something else. Among others are:
Fish eye or clavus
Calluses or calus
Dry or xerotic skin condition
And it could also be other causes depending on the results of the examination. We suggest that if this bothers you, check with your dermatologist for a history and direct observation of the area and determine which snacks are best for you. Possible form of ointment, but can also be a small operation if necessary. But you can choose which handling method you want.
Meanwhile, no need to worry, wear comfortable footwear, not too big and not too narrow, wear socks, apply moisturizer, and consult a doctor immediately. So, hopefully answering your question.